On the measure of the set of the midpoints of chords of a plane continuum
Doklady Akademii Nauk, Tome 202 (1972) no. 3, pp. 551-552
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_3_a14,
author = {D. K. Faddeev},
title = {On the measure of the set of the midpoints of chords of a plane continuum},
journal = {Doklady Akademii Nauk},
pages = {551--552},
year = {1972},
volume = {202},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_3_a14/}
}
D. K. Faddeev. On the measure of the set of the midpoints of chords of a plane continuum. Doklady Akademii Nauk, Tome 202 (1972) no. 3, pp. 551-552. http://geodesic.mathdoc.fr/item/DAN_1972_202_3_a14/